Stochastic robust stability analysis for Markovian jump discrete-time delayed neural networks with multiplicative nonlinear perturbations

Li Xie, Tianming Liu, Guodong Lu, Jilin Liu, Stephen T C Wong

Research output: Chapter in Book/Report/Conference proceedingConference contribution

5 Scopus citations

Abstract

The problem of stochastic robust stability for Markovian jump discrete-time delayed neural networks with multiplicative nonlinear perturbation is investigated via Lyapunov stability theory in this paper. Based on the linear matrix inequality (LMI) methodology, a novel analysis approach is developed. The sufficient conditions of stochastically robust stable are given in terms of coupled linear matrix inequalities. The stable criteria represented in LMI setting are less conservative and more computationally efficient than the methods reported in the literature.

Original languageEnglish (US)
Title of host publicationAdvances in Neural Networks - ISNN 2006
Subtitle of host publicationThird International Symposium on Neural Networks, ISNN 2006, Proceedings
PublisherSpringer-Verlag
Pages172-178
Number of pages7
ISBN (Print)354034439X, 9783540344391
DOIs
StatePublished - Jan 1 2006
Event3rd International Symposium on Neural Networks, ISNN 2006 - Advances in Neural Networks - Chengdu, China
Duration: May 28 2006Jun 1 2006

Publication series

NameLecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics)
Volume3971 LNCS
ISSN (Print)0302-9743
ISSN (Electronic)1611-3349

Other

Other3rd International Symposium on Neural Networks, ISNN 2006 - Advances in Neural Networks
CountryChina
CityChengdu
Period5/28/066/1/06

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Computer Science(all)

Fingerprint Dive into the research topics of 'Stochastic robust stability analysis for Markovian jump discrete-time delayed neural networks with multiplicative nonlinear perturbations'. Together they form a unique fingerprint.

Cite this